# SDR HALA2022112800302

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8092
- Aircraft time: 12,302 hours, 2,711 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS- APU AUTOSHUTDOWN APPROX 5 MINUTES AFTER REACHING THE GATE.  USING TSM 49-00-81-810-849-A, FOUND OIL PRESSURE SWITCH FAULTING.  REMOVED AND REPLACED 8070KM & 8071KM PER AMM 49-91-14, AND CHANGED FILTER ELEMENTS PER AMM 49-91-41.  OPS AND LEAK CHECKS, BOTH WERE GOOD.
